# SDR REXA2013100902089

- Difficulty date: October 9, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 14,046 hours, 8,753 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Arm
- Condition: Gouged
- Location: Cargo Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, AFT LOWER HINGE ARM IS GOUGED.  REMOVED GOUGE ON MID CARGO AFT LOWER HINGE ARM AND IS IN LIMITS IAW EA.
